# SDR LR7A2021012202775

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,091 hours, 33,069 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 0025CPTITANIUM
- Condition: Cracked
- Location: Rt Flap Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND THE RH OUTBOARD FLAP LEADING EDGE LOWER SURFACE CRACKED AT OWFS167R. / REPAIRED IAW LOCKHEED SMP5836 SRM, FIGURE 51-140-12.    NR# 1000393768.
